Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7627 Publications


2017 | Journal Article | IST-REx-ID: 1160 | OA
Altmeyer, Sebastian, et al. “Dynamics of Ferrofluidic Flow in the Taylor-Couette System with a Small Aspect Ratio.” Scientific Reports, vol. 7, 40012, Nature Publishing Group, 2017, doi:10.1038/srep40012.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1161
Müller, Jan, and Michael K. Sixt. “Cell Migration: Making the Waves.” Current Biology, vol. 27, no. 1, Cell Press, 2017, pp. R24–25, doi:10.1016/j.cub.2016.11.035.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1162 | OA
Spałek, Jozef, et al. “Universal Properties of High Temperature Superconductors from Real Space Pairing T-J-U Model and Its Quantitative Comparison with Experiment.” Physical Review B - Condensed Matter and Materials Physics, vol. 95, no. 2, 024506, American Physical Society, 2017, doi:10.1103/PhysRevB.95.024506.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1163
Wysokiński, Marcin, and Jan Kaczmarczyk. “Unconventional Superconductivity in Generalized Hubbard Model Role of Electron–Hole Symmetry Breaking Terms.” Journal of Physics: Condensed Matter, vol. 29, no. 8, 085604, IOP Publishing Ltd., 2017, doi:10.1088/1361-648X/aa532f.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1168 | OA
Perrone, Elisa, et al. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications, vol. 26, no. 3, Springer, 2017, pp. 403–18, doi:10.1007/s10260-016-0375-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1169 | OA
Novak, Sebastian, and Richard Kollár. “Spatial Gene Frequency Waves under Genotype Dependent Dispersal.” Genetics, vol. 205, no. 1, Genetics Society of America, 2017, pp. 367–74, doi:10.1534/genetics.116.193946.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 169 | OA
Browning, Timothy D., et al. “Twisted Linnik Implies Optimal Covering Exponent for S3.” International Mathematics Research Notices, Oxford University Press, 2017, doi:10.1093/imrn/rnx116.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 172 | OA
Browning, Timothy D., and Damaris Schindler. “Strong Approximation and a Conjecture of Harpaz and Wittenberg.” International Mathematics Research Notices, Oxford University Press, 2017, doi:10.1093/imrn/rnx252.
View | DOI | Download None (ext.) | arXiv
 

2017 | Conference Paper | IST-REx-ID: 609 | OA
Alwen, Joel F., and Björn Tackmann. Moderately Hard Functions: Definition, Instantiations, and Applications. Edited by Yael Kalai and Leonid Reyzin, vol. 10677, Springer, 2017, pp. 493–526, doi:10.1007/978-3-319-70500-2_17.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc, Xavier, et al. “On Generalized Heawood Inequalities for Manifolds: A van Kampen–Flores Type Nonembeddability Result.” Israel Journal of Mathematics, vol. 222, no. 2, Springer, 2017, pp. 841–66, doi:10.1007/s11856-017-1607-7.
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications